MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVTWH10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had acute implant failure around the implant at tooth location #19 due to infection.The implant was removed.Symptoms as a result of the event: edema, pain and inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.E1: last/given name unknown / not provided.G4: additional pma/510(k) number ¿ k133339.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMP, TSV, 4.7, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20506668
Report Number0002023141-2024-03356
Device Sequence Number8303901
Product Code DZE
UDI-Device Identifier00889024344341
UDI-Public(01)00889024344341(17)280425(10)1264495
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWH10
Device Lot Number1264495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic